Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 63, NWS Green Bay, WI

October 10, 2012

NWS Green Bay, WI issued this small craft advisory at Oct 10, 2012, 4:41 AM CDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2012, 4:41 AM CDT (09:41 UTC)
Expired
Oct 12, 2012, 1:00 AM CDT
In force
44 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WHUS73 KGRB 100941
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
441 AM CDT WED OCT 10 2012

...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH THURSDAY AFTERNOON...

.GUSTY WEST WINDS WILL PRODUCE BUILDING WAVES AND POSE A THREAT TO
SMALL CRAFT TODAY. THE WINDS WILL DIMINISH FOR AWHILE THIS EVENING
BUT LATER SHIFT TO THE SOUTHWEST AND INCREASE AGAIN OVERNIGHT AND
CONTINUE INTO THURSDAY. 

LMZ521-522-541>543-101745-
/O.NEW.KGRB.SC.Y.0063.121010T0941Z-121011T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
441 AM CDT WED OCT 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THURSDAY. 

* WINDS...WEST WINDS 15 TO 25 KNOTS TODAY. SOUTHWEST WINDS TO 30
  KNOTS LATE TONIGHT. 

* WAVES...2 TO 4 FEET BUILDING TO 3 TO 5 FEET BY LATE TONIGHT ON
  THE BAY. 2 TO 4 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT ON THE
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
090 
WHUS73 KGRB 101604
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1104 AM CDT WED OCT 10 2012

...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH THURSDAY AFTERNOON...

.GUSTY WEST WINDS AND HIGH WAVES WILL CONTINUE TO PRODUCE A
THREAT TO SMALL CRAFT. THE WINDS WILL DIMINISH FOR AWHILE THIS
EVENING BUT LATER SHIFT TO THE SOUTHWEST AND INCREASE AGAIN
OVERNIGHT AND CONTINUE INTO THURSDAY.

LMZ521-522-541>543-110015-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-121011T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1104 AM CDT WED OCT 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
THURSDAY...

* WINDS...WEST WINDS 15 TO 25 KNOTS TODAY. SOUTHWEST WINDS TO 30 
  KNOTS LATE TONIGHT. 

* WAVES...2 TO 4 FEET BUILDING TO 3 TO 5 FEET BY LATE TONIGHT ON 
  THE BAY. 2 TO 4 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT ON 
  THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
508 
WHUS73 KGRB 102008
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
308 PM CDT WED OCT 10 2012

...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH THURSDAY AFTERNOON...

.GUSTY WEST WINDS AND HIGH WAVES WILL CONTINUE TO PRODUCE A
THREAT TO SMALL CRAFT. THE WINDS WILL DIMINISH FOR AWHILE THIS
EVENING BUT LATER SHIFT TO THE SOUTHWEST AND INCREASE AGAIN
OVERNIGHT AND CONTINUE INTO THURSDAY.

LMZ521-522-541>543-110415-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-121011T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
308 PM CDT WED OCT 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
THURSDAY...

* WINDS...WEST WINDS 15 TO 25 KNOTS THIS EVENING...BECOMING
  SOUTHWEST WINDS TONIGHT. WINDS WILL GUST THURSDAY MORNING TO 30
  KTS ON THE BAY...AND TO 35 KTS ON THE LAKE. 


* WAVES...2 TO 4 FEET BUILDING TO 3 TO 5 FEET BY LATE TONIGHT ON 
  THE BAY. 2 TO 4 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT ON 
  THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
106 
WHUS73 KGRB 110206
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
906 PM CDT WED OCT 10 2012

...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH THURSDAY AFTERNOON...

.SOUTHWEST WINDS ARE EXPECTED TO INCREASE EARLY TONIGHT AND
CONTINUE INTO THURSDAY...PRODUCING WINDS AND WAVES THAT WILL BE
HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-111015-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-121011T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
906 PM CDT WED OCT 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
THURSDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE OVERNIGHT TO 15 TO 25 KTS.
  WINDS WILL GUST THURSDAY MORNING TO 30 KTS ON THE BAY...AND TO
  35 KTS ON THE LAKE.

* WAVES...BUILDING TO 3 TO 5 FEET BY LATE TONIGHT ON THE BAY..AND 2
  TO 4 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
755 
WHUS73 KGRB 110836
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 AM CDT THU OCT 11 2012

...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH THIS AFTERNOON...

.SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30
KNOTS AND BECOME WEST BY AFTERNOON. THE WINDS WILL PRODUCE
SIGNIFICANT WAVES.

LMZ521-522-541>543-111645-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-121011T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
336 AM CDT THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING
  THEN BECOME WEST. WINDS WILL GUST TO 30 KTS OR MORE. THE WINDS
  WILL DIMINISH DURING THE LATE AFTERNOON.

* WAVES...3 TO 5 FEET ON THE BAY..AND 4 TO 6 FEET ON THE LAKE. THE
  WAVES WILL SUBSIDE SOMEWHAT DURING THE LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
640 
WHUS73 KGRB 111526
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 AM CDT THU OCT 11 2012

...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH LATE TONIGHT...

.WEST WINDS WILL REMAIN GUSTY INTO MIDDAY THEN GRADUALLY SHIFT TO
THE NORTHWEST AFTER A COLD FRONT MOVES THROUGH. WINDS WILL TURN
MORE NORTHERLY AND EASE A BIT OVERNIGHT.

LMZ521-522-541>543-112330-
/O.EXT.KGRB.SC.Y.0063.000000T0000Z-121012T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1026 AM CDT THU OCT 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS...WEST WINDS OF 15 TO 25 KTS...WILL VEER NORTHWEST. WINDS
  WILL GRADUALLY DIMINISH LATER ON TONIGHT.

* WAVES...2 TO 4 FEET ON THE BAY...AND 3 TO 5 FEET ON THE LAKE.
  THE WAVES WILL EASE LATER ON TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
825 
WHUS73 KGRB 112004
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT THU OCT 11 2012

...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH LATE TONIGHT...

.GUSTY NORTHWEST WINDS BEHIND A COLD FRONT WILL CONTINUE UNTIL
LATE TONIGHT...PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT.
WINDS WILL TURN MORE NORTHERLY AND EASE A BIT OVERNIGHT.

LMZ521-522-541>543-120415-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-121012T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
304 PM CDT THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS...NORTHWEST AT 15 TO 25 KT. WINDS WILL GRADUALLY DIMINISH
 AFTER MIDNIGHT.

* WAVES...2 TO 4 FEET ON THE BAY...AND 3 TO 5 FEET ON THE LAKE. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
498 
WHUS73 KGRB 120155
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
855 PM CDT THU OCT 11 2012

...GUSTY WINDS AND SIGNIFICANT WAVES TO CONTINUE BEFORE SUBSIDING
AROUND MIDNIGHT...

.GUSTY NORTHWEST WINDS BEHIND A COLD FRONT WILL CONTINUE UNTIL
LATE TONIGHT...PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT.
WINDS WILL TURN MORE NORTHERLY AND EASE A BIT AFTER MIDNIGHT. 

LMZ521-522-541>543-120600-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-121012T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
855 PM CDT THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WINDS...NORTHWEST AT 15 TO 25 KT. WINDS WILL GRADUALLY 
  DIMINISH AFTER MIDNIGHT.

* WAVES...2 TO 4 FEET ON THE BAY...AND 3 TO 5 FEET ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
529 
WHUS73 KGRB 120554
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1254 AM CDT FRI OCT 12 2012

...NORTHWEST WINDS CONTINUE TO DIMINISH EARLY THIS MORNING...

.HIGH PRESSURE BUILDING INTO WISCONSIN WILL ALLOW FOR NORTHWEST
WINDS TO CONTINUE TO DIMINISH EARLY THIS MORNING.

LMZ521-522-541>543-120700-
/O.EXP.KGRB.SC.Y.0063.000000T0000Z-121012T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1254 AM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS
MORNING...

NORTHWEST WINDS ARE NO LONGER GUSTING OVER 25 KNOTS...THUS THE
SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE AT 1 AM. NORTHWEST
WINDS OF 10 TO 20 KNOTS WILL SUBSIDE TO 10 TO 15 KNOTS BY 
SUNRISE. 

$$
ECKBERG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 4:27 AM CDT, 14 minutes earlier.

Area forecast discussion, Oct 10, 4:27 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CDT WED OCT 10 2012

.SHORT TERM...BLUSTERY AND COOLER THAN NORMAL TODAY WITH COLD
ADVECTION IN THE LOW LEVELS AND SOME DIURNAL CLOUDINESS. SCATTERED
LAKE EFFECT SNOW SHOWERS SHOULD END THIS MORNING IN THE FAR NORTH
AS LOW LEVEL WINDS BACK AND DRIER AIR ARRIVES IN THE LOW LEVELS.

MIDDLE AND HIGH CLOUDS WILL INCREASE TONIGHT AS A 90 KT JET AT
500 MB APPROACHES FROM NORTHERN MINNESOTA. INCREASING SOUTHERLY
FLOW AT THE SURFACE IS EXPECTED AS THE SURFACE HIGH TO OUR SOUTH
MOVES EAST AND A SURFACE LOW MOVES EAST FROM THE NORTHERN PLAINS.
THE INCREASING CLOUDS AND WINDS WILL RESULT IN LOW TEMPERATURES
DURING THE LATE EVENING OR EARLY MORNING HOURS WITH SLOWLY RISING
TEMPERATURES BY DAYBREAK. THE BEST UPPER SUPPORT STAYS WELL TO OUR
NORTH OVER THE UPPE RPENINSULA BUT THERE MAY BE ENOUGH TO PRODUCE
SOME LIGHT SNOW AND RAIN OVER THE NORTHERN THIRD OF THE FORECAST
AREA. THE ATMOSPHERE WILL BE INITIALLY VERY DRY SO DO NOT EXPECT
MUCH.

THURSDAY WILL BE BLUSTERY AND DRY WITH LOW LEVEL COLD ADVECTION .
TEMPERATURES WILL BE COOLER THAN NORMAL BUT NOT QUITE AS COOL AS
TODAY. LOW LEVEL WINDS ARE INITIALLY TOO WESTERLY FOR LAKE EFFECT
SNOW IN VILAS COUNTY THOUGH THEY MAY BECOME MORE SUITABLE TOWARDS
EVENING.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY.
MAIN CONCERN FOR THIS PERIOD WILL BE THE STRONG LOW PRESSURE SYSTEM
MOVING ACROSS THE WESTERN GREAT LAKES REGION THIS WEEKEND...AND
THEN DIFFERENCES IN THE MODELS WITH A FEW SYSTEMS EARLY NEXT WEEK.

FOR THURSDAY NIGHT...COLD FRONT WILL CONTINUE TO MOVE AWAY FROM THE
AREA WHILE 850MB/925MB WINDS TURN TO THE NORTH/NORTHWEST. SOME
DIFFERENCES AMONG THE MODELS IN THE 850MB WIND DIRECTION THAT WOULD
RESULT IN LAKE EFFECT SNOW SHOWERS MOVING INTO THE FAR NORTH. DUE
TO THE UNCERTAINTY IN THE WIND DIRECTION...CONTINUED THE SMALL
CHANCE FOR LAKE EFFECT SNOW SHOWERS ACROSS THE FAR NORTH. ON FRIDAY...
IT WILL BE MOSTLY SUNNY WITH HIGHS IN THE MIDDLE 40S TO LOWER
50S.

FOR FRIDAY NIGHT...HIGH PRESSURE IS EXPECTED TO SLIDE EAST OF THE AREA.
MEANWHILE...CLOUDS WILL BE ON THE INCREASE RAPIDLY ALONG WITH
CHANCES FOR SHOWERS AFTER MIDNIGHT. 850MB LOW LEVEL JET OF 50 TO
60 KNOTS WILL BE POINTED TOWARDS WISCONSIN. PRECIPITATION SHOULD RAPIDLY
DEVELOP OR SPREAD INTO THE WEST TOWARDS 12Z SATURDAY...THEN ACROSS THE
ENTIRE AREA ON SATURDAY. THE WEEKEND SYSTEM APPEARS IT WILL COME
IN TWO PARTS. THE WARM ADVECTION PRECIPITATION WILL OCCUR LATE FRIDAY
NIGHT AND SATURDAY...THEN MAIN SYSTEM MOVES INTO THE WESTERN GREAT
LAKES REGION SATURDAY NIGHT INTO SUNDAY MORNING. CONVECTIVE PARAMETERS
ARE CONDUCIVE FOR THUNDERSTORMS ACROSS THE AREA. THE MAIN QUESTION
IS WILL THEY BECOME SEVERE. IT IS HARD TO SAY IF THESE STORMS WILL BECOME
SEVERE DUE TO TIMING ISSUES OF THE MAIN SYSTEM AND CLOUD COVER. CAPES
WERE MINIMAL OFF THE GFS MODEL. IF THE LOW SHOULD TRAVEL FURTHER
NORTH AND PORTIONS OF THE AREA BREAK OUT SUNDAY MORNING...THERE IS
SOME POTENTIAL FOR SEVERE WEATHER IF THIS SCENARIO PLAYS OUT. JUST
TOO MUCH UNCERTAINTY IN THE TRACK AND CLOUD COVER TO MENTION SEVERE
POTENTIAL IN THE HWO. LATER SHIFTS MAY NEED TO INCREASE RAIN
CHANCES SUNDAY IF SLOWER ECMWF SOLUTION IS CORRECT. THIS SYSTEM
WILL BE ACCOMPANIED BY GUSTY SOUTH/SOUTHWEST WINDS SATURDAY/SATURDAY
NIGHT. GUSTY NORTHWEST WINDS ARE EXPECTED BEHIND THE DEPARTING
SYSTEM ON SUNDAY.

AS FOR SYSTEM EARLY NEXT WEEK...SOME DIFFERENCES IF PRECIPITATION
WOULD OCCUR MONDAY/MONDAY NIGHT. DUE TO THE UNCERTAINTY...WILL
CONTINUE WITH CURRENT FORECAST UNTIL MODELS CONVERGE ON A SINGLE
SOLUTIONS. ANOTHER SYSTEM COULD BRING MORE RAIN TO THE AREA
DURING THE MIDDLE OF NEXT WEEK.
&&

.AVIATION...SCATTERED TO BROKEN CLOUDS BETWEEN 2000 AND 3000 FT
AGL OVER THE NORTH THIS MORNING WITH A FEW SNOW SHOWERS AT
LNL/EGV/D25/ARV POSSIBLE. ELSEWHERE VFR WITH A FEW TO SCATTERED
CLOUDS BETWEEN 3000 AND 4000 FT AGL.
&&

.MARINE...GUSTY WEST WINDS WILL FLIRT WITH SMALL CRAFT CRITERIA
TODAY AND THEN SLACK OFF FOR AWHILE THIS EVENING. THEN SOUTHERLY
WINDS WILL INCREASE QUICKLY LATE TONIGHT AS LOW PRESSURE
APPROACHES FROM THE NORTHERN PLAINS. SMALL CRAFT ADVISORY
CONDITIONS LOOK VERY LIKELY WITH SOME GALE FORCE GUSTS POSSIBLE AS
WELL.

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RDM/ECKBERG
Hazardous weather outlook, Oct 9, 2:44 PM CDT, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CDT TUE OCT 9 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
244 PM CDT TUE OCT 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL
WISCONSIN ON SATURDAY AND SATURDAY EVENING...BUT SEVERE WEATHER
IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-101945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
244 PM CDT TUE OCT 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

GUSTY NORTHWEST WINDS AND BUILDING WAVES MAY POSE A HAZARD TO
SMALL CRAFT FOR THE PERIOD WEDNESDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS SOUTH OF STURGEON BAY SATURDAY
AND SATURDAY EVENING...BUT SEVERE WEATHER IS NOT EXPECTED.

AK/TH

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.